Supersymmetric Yang-Mills theory on a four-manifold

Edward Witten

Research output: Contribution to journalArticlepeer-review

135 Scopus citations

Abstract

By exploiting standard facts about N=1 and N=2 supersymmetric Yang-Mills theory, the Donaldson invariants of four-manifolds that admit a Kahler metric can be computed. The results are in agreement with available mathematical computations, and provide a powerful check on the standard claims about supersymmetric Yang-Mills theory.

Original languageEnglish (US)
Pages (from-to)5101-5135
Number of pages35
JournalJournal of Mathematical Physics
Volume35
Issue number10
DOIs
StatePublished - 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Supersymmetric Yang-Mills theory on a four-manifold'. Together they form a unique fingerprint.

Cite this